RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 1, Pages 73–75 (Mi faa2565)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

On estimates of the coefficients of polynomials approximating continuous functions

V. I. Gurarii, M. A. Meletidi


Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:1, 60–62

Bibliographic databases:

Received: 11.03.1970

Citation: V. I. Gurarii, M. A. Meletidi, “On estimates of the coefficients of polynomials approximating continuous functions”, Funktsional. Anal. i Prilozhen., 5:1 (1971), 73–75; Funct. Anal. Appl., 5:1 (1971), 60–62

Citation in format AMSBIB
\Bibitem{GurMel71}
\by V.~I.~Gurarii, M.~A.~Meletidi
\paper On estimates of the coefficients of polynomials approximating continuous functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 1
\pages 73--75
\mathnet{http://mi.mathnet.ru/faa2565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306772}
\zmath{https://zbmath.org/?q=an:0259.41003}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 1
\pages 60--62
\crossref{https://doi.org/10.1007/BF01075850}


Linking options:
  • http://mi.mathnet.ru/eng/faa2565
  • http://mi.mathnet.ru/eng/faa/v5/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. F. Krasichkov-Ternovskii, “On absolute completeness of systems of exponentials on a closed interval”, Math. USSR-Sb., 59:2 (1988), 303–315  mathnet  crossref  mathscinet  zmath
    2. I. F. Krasichkov-Ternovskii, G. N. Shilova, “Absolute completeness of systems of exponentials on convex compact sets”, Sb. Math., 196:12 (2005), 1801–1814  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. I. V. Tikhonov, V. B. Sherstyukov, M. A. Petrosova, “Polinomy Bernshteina dlya standartnogo modulya na simmetrichnom otrezke”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:4 (2016), 425–435  mathnet  crossref  mathscinet  elib
    4. M. A. Petrosova, I. V. Tikhonov, V. B. Sherstyukov, “On growth rate of coefficients in Bernstein polynomials for the standard modulus function on a symmetric interval”, Ufa Math. J., 10:3 (2018), 59–76  mathnet  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:185
    Full text:77
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019